# SDR 97ZZZM591

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 967 CENTER ABOVE LAVATORY TANK HAS CORROSION.  CUT OUT CORRODED AREA.  FABRICATED 'L' ANGLE FROM 7075 T6 .080 15.2 INCH BY 2.7 INCH.  FABRICATED 'L' ANGLE FROM 7075 T6 .071 12 INCH BY 2.7 INCH.  FABRICATED FILLER 7075 T6 .125 2.5 INCH BY 2.0 INCH.  FABRICATED 'J' ANGLE FLOOR SUPPORT, 4 'L' ANGLES AND 4 SHIMS FROM 60-8265-T6511.  INSTALLED ALL PARTS IAW 53-10-9, 51-10-2, AND MM 51-21-0.  (M)
